Author Details

Zhang, Zaiyun, School of Mathematics, Hunan Institute of Science and Technology, Yueyang, 414006, Hunan Province, P. R China, China

  • Vol 4, No 6 (2012) - Articles
    A Note on Exact Solutions of Coupled (2+1)-dimensional Nonlinear Systems of Schr{\" o}dinger Equations
    Abstract  PDF


Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.